A new curvature invariant and entropy of geodesic flows

R. Osserman, P. Sarnak

Research output: Contribution to journalArticlepeer-review

29 Scopus citations
Original languageEnglish (US)
Pages (from-to)455-462
Number of pages8
JournalInventiones Mathematicae
Volume77
Issue number3
DOIs
StatePublished - Oct 1 1984
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A new curvature invariant and entropy of geodesic flows'. Together they form a unique fingerprint.

Cite this